MAUDE Adverse Event Report: MILTENYI BIOTEC B.V. & CO. KG CLINIMACS CD34 REAGENT

MILTENYI BIOTEC B.V. & CO. KG CLINIMACS CD34 REAGENT
Model Number 70103
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer complained a low recovery of a cd34 separation.The patient could not be treated with this cellular product, but was treated with an alternative treatment.18% recovery in 59ml elution volume.

Brand Name
CLINIMACS CD34 REAGENT
Common Device Name
CLINIMACS CD34 REAGENT
Manufacturer (Section D)
MILTENYI BIOTEC B.V. & CO. KG
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM  51429
MDR Report Key11663912
Report Number3005290010-2021-00008
Device Sequence Number19631476
Product Code OVG
UDI-Device Identifier04049934004827
UDI-Public04049934004827
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70103
Device Catalogue Number200-070-103
Device Lot Number6201100481
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2021
Initial Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1